MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SYRINGE 3ML L/L PC RED

Medline Industries, LP MEDLINE; SYRINGE 3ML L/L PC RED
Catalog Number DYNJSYRPC3R
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer (b)(6) is having issues with this dynjsyrpc3r syringe in that the plunger keeps coming back out of the syringes during use.
 
Additional Manufacturer Narrative
Customer reported that the syringe plunger keeps coming back out of the syringes during use, and two videos were received from the customer showing the 3ml syringe malfunctioning during surgery.A review of the device history records was performed for the indicated packaging and component lots and confirmed that the lots met all material, assembly and performance specifications; the pack production record was reviewed with no line down situations, deviations, or non-conformances, and the unopened pouch was visually inspected as received with no visible damage or defects noted.The customer¿s complaint description cannot be confirmed, and root cause remains inconclusive at this time.No correction is required at this time, and based on the low frequency, no recent trends, no issues noted in the dhr review, and adequate process controls in place, no corrective action is to be taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SYRINGE 3ML L/L PC RED
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50915310
Report Number1417592-2026-51991
Device Sequence Number20169633
Product Code FMF
UDI-Device Identifier40884389680576
UDI-Public40884389680576
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJSYRPC3R
Device Lot Number23CBJ793
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown